Catastrophic antiphospholipid antibody syndrome provoked by eltrombopag.
Аннотация
Antiphospholipid antibody syndrome (APS) may rarely present with isolated thrombocytopenia that may be diagnosed and treated as immune thrombocytopenic purpura. A 32-year-old woman was given eltrombopag (a thrombopoietin receptor agonist) to treat presumed immune thrombocytopenic purpura. She developed catastrophic APS, with multiple ischaemic infarcts, microvascular coronary thrombosis and digital gangrene. She improved after stopping eltrombopag and starting immunotherapy (corticosteroids, intravenous immunoglobulin and rituximab) but was left with significant neurological morbidity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.